MathSciNet Relay Station
MathSciNet bibliographic data
MR2115452 (2006f:14008) 14D06 (14J26 14J29)
Tan, Sheng-Li; Tu, Yuping; Zamora, Alexis G. On complex surfaces with 5 or 6 semistable singular fibers over $\Bbb P\sp 1$. Math. Z. 249 (2005), no. 2, 427–438.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement